Home > Journals > Esperienze Dermatologiche > Past Issues > Esperienze Dermatologiche 2008 June;10(2) > Esperienze Dermatologiche 2008 June;10(2):77-80

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints
Permissions

 

CASE REPORT   

Esperienze Dermatologiche 2008 June;10(2):77-80

Copyright © 2008 EDIZIONI MINERVA MEDICA

language: English, Italian

Tinea capitis during treatment of discoid lupus erythematosus with tacrolimus ointment

Vena G. A., Barile F., Lattanzi V., Buquicchio R., Cassano N., Arpaia N., Filotico R.

Clinica Dermatologica II, Università degli Studi di Bari, Bari


PDF


Topical calcinuerin inhibitors can be useful for the treatment of discoid lupus erythematosus (DLE). This article presents the case of an elderly woman, suffering from liver dysfunction, who received topical tacrolimus to treat localized DLE lesions on the face and scalp. Treatment with tacrolimus ointment caused remission of face lesions but it was associated with the development of Tinea Capitis due to Trichophyton violaceum.

top of page